Skip to Main content Skip to Navigation
Journal articles

Rational interpolation and basic hypergeometric series

Abstract : We give a Newton type rational interpolation formula (Theorem 2.2). It contains as a special case the original Newton interpolation, as well as the interpolation formula of Liu, which allows to recover many important classical q-series identities. We show in particular that some bibasic identities are a consequence of our formula.
Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622763
Contributor : Alain Lascoux <>
Submitted on : Monday, September 12, 2011 - 4:28:29 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Links full text

Identifiers

Collections

Citation

Amy M. Fu, Alain Lascoux. Rational interpolation and basic hypergeometric series. Advances in Applied Mathematics, Elsevier, 2008, 41 (3), pp.452-458. ⟨10.1016/j.aam.2008.01.003⟩. ⟨hal-00622763⟩

Share

Metrics

Record views

176